MAUDE Adverse Event Report: ALIGN TECHNOLOGY, INC. INVISALIGN GO PLUS; ALIGNER, SEQUENTIAL

ALIGN TECHNOLOGY, INC. INVISALIGN GO PLUS; ALIGNER, SEQUENTIAL
Model Number 9012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tooth Loss (4831)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The current instructions for use contains the following: "a tooth that has been previously traumatized or significantly restored may be aggravated and/or the tooth may be lost." the potential root cause of this event is unknown.Align's clinical review of available records indicates that initial treatment plans attempted to create space for anterior crowding; however, sufficient space could not be achieved to align the anterior teeth and position ur3.The extraction of ur4 may have been part of the treatment plan; however, a contribution from the aligners cannot be ruled out.No conclusive evidence has been provided that supports or opposes whether the invisalign system aligners caused or contributed to the reported tooth loss.Based on the available information and align's clinical assessment, the patient required tooth extraction resulting in permanent damage to a body structure, and the invisalign system aligners were being used.Therefore, an mdr will be filed in the united states per 21 cfr 803.
 
Event or Problem Description
The treating doctor reported that the patient required extraction of tooth ur4.It is unknown if the patient required additional medical intervention or medications to alleviate the reported event.It is unknown whether the patient discontinued the aligners, and the patient's current condition is unknown.

Brand Name
INVISALIGN GO PLUS
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer (Section G)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer Contact
janier duarte santana
2820 orchard parkway
san jose, CA 95134
MDR Report Key24240247
Report Number2953749-2026-00196
Device Sequence Number9220829
Product Code NXC
UDI-Device Identifier00816063020431
UDI-Public(01)00816063020431(10)0225331398(13)250630(91)2521236314N
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K241412
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number9012
Device Lot Number225331398
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age39 YR
Patient SexMale